# SDR CALA9800854

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP AT ROW 24.  BROKEN WIRE AND MISSING LENS.  REPAIRED LIGHT SOCKET WIRE AND REPLACED LENS SET PER MM 33-51-5.
